# SDR DALA2015032302303

- Difficulty date: March 22, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLIP FWD /AFT EDGE OF BEAM N.1 LOWER SIDE AT FWD SERVICE DOOR.  CRACKED CLIP FWD/AFT WERE REMOVED IAW SRM 51-30-5.  NEW CLIPS WERE INSTALLED IAW SRM 51-30-5.
